Korean J Anesthesiol.  1991 Aug;24(4):856-858. 10.4097/kjae.1991.24.4.856.

Cardiac Arrest During Pediatric Anesthesia

Affiliations
  • 1Department of Anesthesiology, College of Medicine, Chosun University, Kwangju, Korea.

Abstract

It is a well known that cardiac arrest can occur during general anesthesia. We had experienced of a cardiac arrest during anesthsia in a child with halothane just after the use of a thiopental sodium and vecuronium bromide. When the cardiac asystole was noted by E.C.G., immediate treatment was performed. In this case, We think that Cardiac arrest being related to several factors, anxiety about operation, rough sugical maniplation, light anesthesia and drugs.

Keyword

Pediatric anesthesia; Cardic arrest
Full Text Links
  • KJAE
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr